# SDR DL757040643

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 62,754 hours, 33,148 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0127
- Condition: Intermittent
- Location: Lt Wing T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY LANDING WITH FLAPS FULL UP, T/E FLAPS ASYMMETRY STATUS MSG AND ASSOCIATED LIGHT.  FOUND ASYMMETRY TROUBLES INTERMITTANT.  REPLACED FSEU WHICH FAULTED LT FLAP POS XMTR / WIRING.  RAN WIRING FROM FSEU-1 TO LT FLAP POSITION XMTR, CHECKED GOOD.  REPLACED LT FLAP POSITION XMTR PER AMM.  ALL FLAP ANGLE VALUES WITHIN TOLERANCE.  CYCLED FLAPS THROUGH FULL TRAVEL SEVERAL TIMES.  ALL OPS NORMAL.  AFCT RETURNED TO SERVICE.
